# SDR DALA2022102106827

- Difficulty date: October 18, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 68,474 hours, 22,439 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 1520-1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 CORROSION ON PREVIOUS REPAIR SPLICE AND SRINGER SECTIONS FROM STA 1520 TO 1560 S-29RH AT UNDER WASTE SYSTEM ENCLOSURE . C2. CORRECTIVE ACTION: SUMMARY OF NRC 00179: PREVIOUS REPAIR SPLICE AND SRINGER SECTIONS FROM STA 1520 TO 1560 S-29RH WERE REPLACED PER ER/A 587847-14 REV. ORIGINAL SECTION I: PERMANENTE REPAIR. (2457919)
